# SDR JJBA20140427005

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 33,263 hours, 45,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL TEST USING THE FLIGHT DECK SWITCH.  FOUND GLOW STRIP TO LT EMERGENCY EXIT DOOR BACKWARDS.  INSTALLED CORRECTLY, OPERATIONS CHECKED SATISFACTORY.
